Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Yasuo Akizuki, Hideyuki Matsumura "On the dimension of algebraic system of curves with nodes on a non-singular surface," Memoirs of the College of Science, University of Kyoto. Series A: Mathematics, Mem. College Sci. Univ. Kyoto Ser. A Math. 30(2), 143-150, (1957)